# SDR TWRA9507

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 60B40053
- Condition: Inoperative
- Location: Main Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, EMERGENCY LIGHTS AT R1 MAIN ENTRY DOOR CAME ON AND OFF.  REPLACED BATTERY PACK AT R1 MED, AND REPLACED LIGHT ASSEMBLY.  OPS CHECK OK.  (W)
